# SDR SWAA093313

- Difficulty date: May 20, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N312SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23334
- Aircraft time: 75,465 hours, 70,202 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND L/H KEEL BEAM CHORD CORRODED AT BS 727, LBL 8.  R&R BEAM PER SRM.
